MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ST PREP KIT DRY LATEX SAFE 20C; KIT, SURGICAL INSTRUMENT, DISPOSABLE

DEROYAL INDUSTRIES, INC. ST PREP KIT DRY LATEX SAFE 20C; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Model Number 50-11068
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Representative samples were received for evaluation.A supplier corrective action request (scar) was issued to the sponge stick supplier (b)(4).This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
The sponge on the stick from the kit came off when inside a patient.They have to remove it from the patient.
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the supplier welmed inc.Root cause: the supplier welmed inc.Has determined that their standard operating procedures did not specify the disposal method of the product during the machine commissioning period.The following corrective actions have taken place by the supplier welmed inc: quality assurance checked the equipment parameters of the on-site welding machine and found the equipment parameters were in compliance with the verification documents.Supplier conducted containment and tensile tests on the products in the inventory, no issues were found.The following preventive actions have taken place by the supplier welmed inc: added the disposal method of the product during the debugging period in the standard operating procedure.All products during the debugging period are discarded as scrap.The first 10 molds are scrapped after the debugging is qualified, and the 11th mold will be used for the first article inspection.The following corrective action have taken place by deroyal: the sponge stick was set to be evaluated during the incoming inspection process.Two separate lot numbers have been received and inspected with no issues found.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ST PREP KIT DRY LATEX SAFE 20C
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key12698579
Report Number3005011024-2021-00014
Device Sequence Number3706023
Product Code KDD
UDI-Device Identifier00749756150149
UDI-Public0749756150149
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number50-11068
Device Lot Number55231818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown